DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Back to Search Results |
| Model Number |
0998-00-3023-64 |
| Medical Device Problem Codes |
Battery Problem (2885); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event initially occurred on (b)(6) 2023, the repair quotation was given in 2023 but customer has not responded any.So now in (b)(6) 2025, for same device the repair quote along with preventive maintenance quote was given to customer and customer accepted only preventive maintenance quote.A supplemental report will be submitted after the completion of investigation.
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) battery indicator is not functional.There was no injury reported.
Additional Manufacturer Narrative
Updated fields- b4, g3, g6, h1, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.A getinge field service engineer (fse) found the power supply need to be replaced.The customer never followed up on the repair quote.Preventive maintenance was carried out in december 2025.As no further information is available at this time, this complaint will be closed.Should additional information become available, the investigation will be updated accordingly.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated fields:b3,b4,b5,b6,b7,d5,d9,d10,e1(initial reporter)(event site mail),e2,e3,e4,g3,g6,h2,h3,h6(problem code, type of investigation, investigation findings,component code, impact code, conclusion),h11 due to character limit: e1(initial reporter)- (b)(6).It was reported that during preventive maintenance (pm) performed by a getinge field service engineer (fse) the cs300 intra-aortic balloon pump (iabp) had battery indicator, dead battery light.The fse found the power supply need to be replaced.The customer never followed up on the repair quote.Preventive maintenance was carried out in december 2025.As no further action is required at this time, this complaint will be closed.Should additional information become available, the investigation will be updated accordingly.
Event or Problem Description
It was reported during preventive maintenance the cs300 intra-aortic balloon pump (iabp) battery indicator is not functional.No patient involved.
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6, h11 corrected fields: h6(investigation findings).
Event or Problem Description
N/a.